# SDR SWIA201126739

- Difficulty date: July 8, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 24,480 hours, 19,127 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE.  (FLT 4646)  REPLACED LEFT MLG SIDESTAY ACTUATOR AND LEFT MLG UPLOCK. P/N:  17051-101 S/N OFF:  NGL/0866/00 P/N:  17008-115, S/N OFF:  00075
